# SDR 2007UALA04713

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 35,205 hours, 4,477 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 36 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 4A FWD AND 36 ABC.  REPLACED LIGHT ASSEMBLY.
